Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 219, NWS Springfield, MO

August 21, 2005Douglas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 21, 2005, 7:04 PM CDT for Douglas County, Wright County, Missouri. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2005, 7:04 PM CDT (00:04 UTC)
Expired
Aug 21, 2005, 8:00 PM CDT
In force
56 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Douglas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 7:25 PM CDTTSTM WND DMG4 Se Vanzant, MOTREES AND POWER LINES DOWN. ROOF OF ONE BARN AND SIGNIFICANT DAMAGE TO A SECOND BARN.
Aug 21, 7:25 PM CDTTSTM WND DMG4 Se Vanzant, MOTREES AND POWER LINES DOWN. ROOF OF ONE BARN AND SIGNIFICANT DAMAGE TO A SECOND BARN.
Aug 21, 7:30 PM CDTTSTM WND DMGVanzant, MO2 BARNS SUSTAINED MAJOR ROOF DAMAGE; ROOF AND SIDING BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 220004
SVRSGF
MOC067-229-220100-
/O.NEW.KSGF.SV.W.0219.050822T0004Z-050822T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT SUN AUG 21 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI.
  EASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 800 PM CDT.

* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF HARTVILLE TO 17
  MILES SOUTH OF NORWOOD...AND MOVING NORTHEAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR MOUNTAIN GROVE BY 720 PM CDT.

THE TOWNS OF GENTRYVILLE...DRURY...VANZANT...MANES AND DAWSON ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3739 9247 3683 9247 3681 9211 3705 9212
      3707 9225 3736 9231

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 220026
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CDT SUN AUG 21 2005

MOC067-229-220100-
/O.CON.KSGF.SV.W.0219.000000T0000Z-050822T0100Z/
WRIGHT MO-DOUGLAS MO-
726 PM CDT SUN AUG 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN DOUGLAS AND 
EASTERN WRIGHT COUNTIES UNTIL 800 PM CDT...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
HARTVILLE TO MOUNTAIN GROVE TO 7 MILES SOUTHWEST OF CABOOL TO 14
MILES SOUTH OF MOUNTAIN GROVE...AND MOVING NORTHEAST AT 15 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND EASTERN WRIGHT COUNTIES...INCLUDING THE TOWNS OF
DAWSON...MOUNTAIN GROVE...VANZANT AND MANES.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3739 9247 3683 9247 3681 9211 3705 9212
      3707 9225 3736 9231

$$

FOSTER
000 
WWUS53 KSGF 220045
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT SUN AUG 21 2005

MOC067-229-220100-
/O.CON.KSGF.SV.W.0219.000000T0000Z-050822T0100Z/
WRIGHT MO-DOUGLAS MO-
745 PM CDT SUN AUG 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN DOUGLAS AND 
EASTERN WRIGHT COUNTIES UNTIL 800 PM CDT...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF MOUNTAIN
GROVE TO CABOOL TO 16 MILES SOUTH OF MOUNTAIN GROVE...AND MOVING
NORTHEAST AT 15 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
EASTERN DOUGLAS AND EASTERN WRIGHT COUNTIES.

LAT...LON 3739 9247 3683 9247 3681 9211 3705 9212
      3707 9225 3736 9231

$$

FOSTER
000 
WWUS53 KSGF 220100
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT SUN AUG 21 2005

MOC067-229-220108-
/O.EXP.KSGF.SV.W.0219.000000T0000Z-050822T0100Z/
WRIGHT MO-DOUGLAS MO-
800 PM CDT SUN AUG 21 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS AND EASTERN
WRIGHT COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 754 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO 
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3739 9247 3683 9247 3681 9211 3705 9212
      3707 9225 3736 9231

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:54 PM CDT, 10 minutes earlier.

Area forecast discussion, Aug 21, 6:54 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SUN AUG 21 2005

.DISCUSSION...

SHORT-TERM (TONIGHT THROUGH TUESDAY NIGHT)

ISOLATED CONVECTION BEGINNING TO FIRE ACROSS PARTS OF THE AREA AS
TEMPERATURES HAVE RISEN INTO THE UPPER 80S AND LOWER 90S.  ADJUSTING
THE MORNING KSGF SOUNDING FOR THESE CONDITIONS...MLCAPE ACROSS THE
REGION IS LIKELY IN EXCESS OF 2000 J/KG WITH LITTLE CAP.  MCV MOVING
ACROSS SOUTHEAST KANSAS INTO WESTERN MISSOURI LOOKS TO BE FINALLY TOUCHING
OFF A FEW STORMS.  IN ADDITION...AN OLD FRONTAL BOUNDARY LINGERS
ACROSS NORTHERN SECTIONS OF ARKANSAS WITH ADDITIONAL STORMS
DEVELOPING IN THIS AREA. DAYTIME HEATING ALONG WITH THE FORCING FROM
THE MCV SHOULD KEEP ISOLATED TO SCATTERED CONVECTION GOING INTO THE
EVENING HOURS.  LOOKING UPSTREAM...ANOTHER UPPER DISTURBANCE WAS
NOTED IN THE WV IMAGERY AND PROFILER NETWORK MOVING INTO SOUTHWEST
OKLAHOMA.  THIS FEATURE WILL NEED TO BE MONITORED FOR EFFECTS ON
LATE NIGHT RAIN CHANCES. CURRENTLY THINKING COVERAGE WILL BE TOO LOW
TO INCLUDE LIKELY POPS TONIGHT. FOR NOW GOING WITH 40 POPS ACROSS THE
WESTERN 2/3RDS OF THE AREA WITH 30 POPS TO THE EAST...ALSO WILL
INCLUDE SCATTERED WORDING IN THE ZONES.

NOT REALLY CONFIDENT IN ANY MODEL SOLUTION IN THE SHORT TERM. THERE
WILL PROBABLY BE A SERIES OF WEAK UPPER DISTURBANCES MOVING ACROSS
THE PLAINS THE NEXT COUPLE OF DAYS.  EVEN WITH MORE CLOUD COVER ON
MONDAY...THERE SHOULD STILL BE ENOUGH INSTABILITY FOR A FEW STORMS
IF THE AREA GETS SOME OF THIS UPPER FORCING.  IT LOOKS NOW LIKE THE
FRONT TO THE NORTH REALLY WONT BRING LOWER SURFACE DEWPOINTS TO THE
REGION AS QUICKLY AS PREVIOUSLY THOUGH.  THEREFORE...IVE BACKED OFF
BRINGING IN LOWER DEWPOINTS AND UPPED LOW TEMPERATURES TONIGHT
THROUGH TUESDAY NIGHT. IN ADDITION...KEPT LOW POPS 30S AND 20S IN THE
GRIDS THROUGH TUESDAY...BEFORE UPPER RIDGING TAKES HOLD.

SAW

EXTENDED PERIOD (WEDNESDAY THROUGH SUNDAY)...

PERIOD BEGINS WITH UPPER RIDGE OVER THE AREA AND SHARP TROUGH ACROSS
THE WESTERN US.  AS SHORTWAVE ENERGY SHIFTS EAST ACROSS THE NORTHERN
PLAINS...RIDGE WILL BE FLATTENED OUT OVER THE SOUTHERN 1/2 OF THE US
WITH WEAK ZONAL FLOW OVER THE CWA.  SOME WEAK SHORTWAVE ENERGY MAY
PUSH ACROSS THE AREA BUT ARE DIFFICULT AT BEST TO TIME.  HAVE KEPT
FORECAST DRY AT THIS TIME FOR THIS REASON.  DOESNT APPEAR THAT ANY
DECENT COOL DOWN WILL OCCUR THROUGH NEXT SUNDAY GIVEN THIS TYPE OF
PATTERN.

LINDENBERG

&&

.AVIATION...
MAIN CONVECTIVE COMPLEX HAS PUSHED EAST OF THE SPRINGFIELD
AIRPORT...BUT DECIDED TO KEEP VCTS IN THE TERMINAL FORECAST THROUGH
THE EVENING. AS FOR THE KJLN TERMINAL...AN OUTFLOW BOUNDARY IS
CURRENTLY MOVING THROUGH THAT REGION WITH CONVECTION BEGINNING TO
DEVELOP ALONG THE KANSAS/MISSOURI BORDER. WITH THIS IN
MIND...INSERTED A TEMPO GROUP FOR THUNDER THIS EVENING.  OUTSIDE OF
ANY THUNDERSTORM ACTIVITY...VFR CONDITIONS ARE EXPECTED.  ISOLATED
CONVECTION IS POSSIBLE ON TUESDAY...BUT EXACT LOCATIONS UNCERTAIN.

SAW

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Aug 21, 1:00 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN AUG 21 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN AUG 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED TO SCATTERED THUNDERSTORMS...THE STRONGEST MAY
  PRODUCE:
    HEAVY RAIN.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    AND POSSIBLY ISOLATED DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

  IN ADDITION...HEAT INDICES IN EXCESS OF 100 DEGREES ARE LIKELY
  ACROSS A SMALL PORTION OF THE OUTLOOK AREA.

  AREAS AFFECTED AND TIMING:

  ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
  AND EVENING...MAINLY SOUTHWEST OF A OSAGE BEACH TO WEST PLAINS LINE.

  HEAT INDEX VALUES MAY EXCEED 100 DEGREES ALONG AND SOUTHEAST OF A
  GAINESVILLE TO SALEM LINE LATE THIS AFTERNOON.

  DISCUSSION:

  INSTABILITY WILL CONTINUE TO INCREASE ACROSS THE OUTLOOK AREA THIS
  AFTERNOON.  THIS MAY LEAD TO ISOLATED THUNDERSTORM DEVELOPMENT
  ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. AN UPPER DISTURBANCE
  PUSHING INTO SOUTHEAST KANSAS MAY TRIGGER SCATTERED STORMS ACROSS
  SOUTHEAST KANSAS INTO WESTERN MISSOURI.  VERTICAL WIND SHEAR WILL
  BE WEAK...THEREFORE ORGANIZED SEVERE WEATHER IS NOT EXPECTED.
  HOWEVER...MODERATE INSTABILITY MAY LEAD TO A COUPLE OF STORMS WHICH
  COULD BECOME STRONG ENOUGH TO PRODUCE ISOLATED DAMAGING WIND GUSTS.

  LATE AFTERNOON TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL
  COMBINE WITH DEWPOINT VALUES IN THE 70S...PRODUCING HEAT INDEX
  VALUES RANGING FROM 100 TO 105 THROUGH EARLY EVENING.  LOCATIONS
  AFFECTED BY THESE CONDITIONS WILL BE CONFINED TO SOUTH CENTRAL
  MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE BEGINNING OF
  THE UPCOMING WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER
  ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW

In the hours before

Local storm report, Aug 21, 5:24 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             SPRINGFIELD             37.20N 93.30W
08/21/2005  0.75 INCH        GREENE             MO   NWS EMPLOYEE

FEH
Local storm report, Aug 21, 5:41 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             SPRINGFIELD             37.20N 93.30W
08/21/2005  0.75 INCH        GREENE             MO   NWS EMPLOYEE

0531 PM     HAIL             SPRINGFIELD BAR H ARPT  37.18N 93.13W
08/21/2005  1.00 INCH        GREENE             MO   AIRPLANE PILOT

            REPORTED BY PILOT ON RUNWAY.

FEH
Local storm report, Aug 21, 5:45 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.30W
08/21/2005                   GREENE             MO   NWS EMPLOYEE

            6 TO 12 INCHES OF WATER FLOWING OVER VALLEY WATER MILL
            ROAD IN NORTHEAST SPRINGFIELD.

SSL
Local storm report, Aug 21, 5:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.30W
08/21/2005                   GREENE             MO   AMATEUR RADIO

            3 TO 4 FEET OF FAST FLOWING WATER OVER THE ROAD IN
            THE 2600 BLOCK OF THE E. VALLEY WATER MILL ROAD ARE.
            SPRINGFIELD FIRE DEPT AND POLICE CURRENTLY PERFORMING
            NUMEROUS WATER RESCUES ACROSS THE CITY.

FEH
Local storm report, Aug 21, 6:13 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.30W
08/21/2005                   GREENE             MO   AMATEUR RADIO

            3 TO 4 FEET OF FAST FLOWING WATER OVER THE ROAD IN THE
            2600 BLOCK OF THE E. VALLEY WATER MILL ROAD ARE.
            SPRINGFIELD FIRE DEPT AND POLICE CURRENTLY PERFORMING
            NUMEROUS WATER RESCUES ACROSS THE CITY.

0610 PM     FLASH FLOOD      MARSHFIELD              37.33N 92.92W
08/21/2005                   WEBSTER            MO   LAW ENFORCEMENT

            SEVERAL INCHES OF WATER ALONG INTERSTATE 44 FROM
            MARSHFIELD TO 4 MILES SOUTHWEST OF MARSHFIELD.

SSL
Local storm report, Aug 21, 6:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT SUN AUG 21 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND GST     PHILLIPSBURG            37.55N 92.80W
08/21/2005  60 MPH           LACLEDE            MO   EMERGENCY MNGR

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:38 PM CDTFlash Flood WarningSGFHowell, Texas6 hr
Aug 21, 8:02 PM CDTSevere Thunderstorm WarningSGFOregon58 min
Aug 21, 8:07 PM CDTSevere Thunderstorm WarningSGFShannon, Texas56 min
Aug 21, 8:58 PM CDTSevere Thunderstorm WarningSGFOregon62 min
Aug 21, 9:10 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr
Aug 22, 2:30 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Aug 22, 3:29 PM CDTFlash Flood WarningSGFPulaski6 hr
Aug 22, 4:07 PM CDTFlash Flood WarningSGFDent, Shannon6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.